Translator Disclaimer
June, 1986 A Large Deviation Result for Signed Linear Rank Statistics Under the Symmetry Hypothesis
Tiee-Jian Wu
Ann. Statist. 14(2): 774-780 (June, 1986). DOI: 10.1214/aos/1176349955

Abstract

A Cramer type large deviation theorem for signed linear rank statistics under the symmetry hypothesis is obtained. The theorem is proved for a wide class of scores covering most of the commonly used ones (including the normal scores). Furthermore, the optimal range $0 < x \leq o(n^{1/4})$ can be obtained for bounded scores, whereas the range $0 < x \leq o(n^\delta), \delta \in (0, \frac{1}{4})$ is obtainable for many unbounded ones. This improves the earlier result under the symmetry hypothesis in Seoh, Ralescu, and Puri (1985).

Citation

Download Citation

Tiee-Jian Wu. "A Large Deviation Result for Signed Linear Rank Statistics Under the Symmetry Hypothesis." Ann. Statist. 14 (2) 774 - 780, June, 1986. https://doi.org/10.1214/aos/1176349955

Information

Published: June, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0616.62021
MathSciNet: MR840531
Digital Object Identifier: 10.1214/aos/1176349955

Subjects:
Primary: 60F10
Secondary: 62E20

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.14 • No. 2 • June, 1986
Back to Top